# SDR FDEA200910203735

- Difficulty date: October 20, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65246931
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP FWD LWR CHORD ANGLE IS CRACKED 2 PLACES BELOW PULLEY   MECHANISM WBL112.  REMOVED ACCESS PANEL IAW SRM 51-30-2 AND REMOVED DAMAGED ANGLE IAW SRM 51-40-4.  FABRICATED REPAIR ANGLE IAW SRM 51-40-4 TREATED & PRIMED ANGLE IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW SRM 51-40-4. CLOSED ACCESS PANEL IAW SRM 51-30-2.
